Marco CANNONE

  • Fiche
  • Publications

Nom:
CANNONE
Prénom:
Marco
Site: UGE
Bureau: 4B 021
Téléphone: +33 1 60 95 75 26
Situation:
Statut:
Équipe de recherche:
Courriel:
marco.cannone@univ-eiffel.fr
Page personnelle:
 
  • Global well-posedness for Navier-Stokes equations in critical Fourier-Herz spaces
    auteur
    Marco Cannone, Gang Wu
    Nonlinear Analysis: Theory, Methods and Applications 75 (2012) 3754--3760  
  • Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n
    auteur
    Marco Cannone, Cheng He, Grzegorz Karch
    Gakuto International Series, Mathematical Sciences and Applications 35 (2011) 17-30  
  • Harmonic Analysis and Navier-Stokes Equations with Application to the Boltzmann Equation
    auteur
    Marco Cannone
    (2011) 1-17  
  • Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities
    auteur
    Marco Cannone, Ahmad El Hajj, Regis Monneau, Francis Ribaud
    Archive for Rational Mechanics and Analysis 196 (2010) 71-96  
  • Infinite Energy Solutions to the Homogeneous Boltzmann Equation
    auteur
    Marco Cannone, Grzegorz Karch
    Communications on Pure and Applied Mathematics 63 (2010) 747--778  
  • On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion
    auteur
    Marco Cannone, Changxing Miao, Gang Wu
    Advances in Mathematical Sciences and Applications 18 (2008) 607 - 624  
  • A losing estimate for the ideal MHD equations with application to blow-up criterion
    auteur
    Marco Cannone, Qionglei Chen, Changxing Miao
    SIAM Journal on Mathematical Analysis 38 (2006) 1847--1859  
  • Mathematical Foundation of Turbulent Viscous Flows
    auteur
    Marco Cannone, Tetsuro Miyakawa
    1871 (2006) 252  
  • Smooth or singular solutions to the Navier-Stokes system
    auteur
    Marco Cannone, G Karch
    Journal of Differential Equations 197 (2004) 247--274  
  • Existence and uniqueness for the Prandtl equations
    auteur
    Marco Cannone, Mc Lombardo, M Sammartino
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 332 (2001) 277--282  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne